# SDR MALA060620

- Difficulty date: December 7, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 18,461 hours, 19,960 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Illuminated
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED ON TAXI IN.  DEFERRED.
